# SDR 7GMB1159032020141

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N386AZ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501159
- Aircraft time: 1,227 hours, 808 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 4188001007
- Part serial: 2740AB
- Condition: Failed
- Location: Aileron
- Part time: 1,227 hours, 808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AILERON CONTROL STIFFER THAN NORMAL IN FLIGHT. THE ACFT LANDED SAFELY AT THE DESTINATION. MAINTENACE TROUBLESHOT AND FOUND LT AILERON PCA, POWER CONTROL ACTUATOR, FAILED DAMPING COMPONENT AND MONITORING DEVICE FUNCTIONAL CHECK.  SPECIAL FLIGHT PERMIT WAS OBTAINED AND THE ACFT FLEW TO THE MAINTENANCE BASE.  REPLACED LT AILERON PCA WITH NEW UNIT, OPS CHECK AND LEAK CHECK FOUND GOOD.  AIRCRAFT WAS RETURN TO SERVICE.
